On Inner Regularity of Solutions of Two-Dimensional Zakharov-Kuznetsov Equation

Cover Page

Abstract


In this paper, we consider questions of inner regularity of weak solutions of initial-boundary value problems for the Zakharov-Kuznetsov equation with two spatial variables. The initial function is assumed to be irregular, and the main parameter governing the regularity is the decay rate of the initial function at infinity. The main results of the paper are obtained for the problem on a semistrip. In this problem, different types of initial conditions (e. g., Dirichlet or Neumann conditions) influence the inner regularity. We also give a survey of earlier results for other types of areas: a plane, a half-plane, and a strip.

About the authors

A V Faminskii

Peoples’ Friendship University of Russia (RUDN University)

Email: afaminskii@sci.pfu.edu.ru
Moscow, Russia

References

  1. Антонова А. П., Фаминский А. В. О регулярности решений задачи Коши для уравнения Захарова-Кузнецова в нормах Гельдера// Мат. заметки. - 2015. - 97, № 1. - С. 13-22.
  2. Антонова А. П., Фаминский А. В. О регулярности решений начально-краевой задачи для уравнения Захарова-Кузнецова// Соврем. мат. Фундам. направл. - 2015. - 58. - С. 5-21.
  3. Бесов О. В., Ильин В. П., Никольский С. М. Интегральные представления функций и теоремы вложения. - М.: Наука, 1996.
  4. Захаров В. Е., Кузнецов Е. А. О трехмерных солитонах// Журн. экспер. теорет. физ. - 1974. - 66,№ 2. - С. 594-597.
  5. Кружков С. Н., Фаминский А. В. Обобщенные решения задачи Коши для уравнения Кортевега-де Фриза// Мат. сб. - 1983. - 120, № 3. - С. 396-425.
  6. Ладыженская О. А., Солонников В. А., Уральцева Н. Н. Линейные и квазилинейные уравнения параболического типа. - М.: Наука, 1967.
  7. Фаминский А. В. Задача Коши для уравнения Кортевега-де Фриза и его обобщений// Тр. сем. им. И. Г. Петровского. - 1988. - 13. - С. 56-105.
  8. Фаминский А. В. Смешанная задача в полуполосе для уравнения Кортевега-де Фриза и его обобщений// Тр. Моск. мат. об-ва. - 1988. - 51.- С. 54-94.
  9. Фаминский А. В. Задача Коши для квазилинейных уравнений нечетного порядка// Мат. сб. - 1989. - 180, № 9. - С. 1183-1210.
  10. Фаминский А. В. Задача Коши для уравнения Захарова-Кузнецова// Дифф. уравн. - 1995. - 31, № 6. - С. 1070-1081.
  11. Baykova E. S., Faminskii A. V. On initial-boundary-value problems in a strip for the generalized two- dimensional Zakharov-Kuznetsov equation// Adv. Differ. Equ. - 2013. - 18, № 7-8. - C. 663-686.
  12. Biagioni H. A., Linares F. Well-posedness for the modified Zakharov-Kuznetsov equation// Progr. Nonlinear Differ. Equ. Appl. - 2003. - 54. - C. 181-189.
  13. Bustamante E., Jimenez Urrea J., Mejia J. The Zakharov-Kuznetsov equation in weighted Sobolev spaces// J. Math. Anal. Appl. - 2016. - 433, № 1. - C. 149-175.
  14. Constantin P., Saut J.-C. Local smoothing properties of dispersive equations// J. Am. Math. Soc. - 1988. - 1, № 2. - C. 413-446.
  15. Faminskii A. V. On the mixed problem for quasilinear equations of the third order// J. Math. Sci. - 2002. - 110, № 2. - C. 2476-2507.
  16. Faminskii A. V. Nonlocal well-posedness of the mixed problem for the Zakharov-Kuznetsov equation// J. Math. Sci. - 2007. - 147, № 1. - C. 6524-6537.
  17. Faminskii A. V. Well posed initial-boundary value problems for the Zakharov-Kuznetsov equation// Electron. J. Differ. Equ. - 2008. - № 1. - C. 1-20.
  18. Faminskii A. V. Weak solutions to initial-boundary-value problems for quasilinear equations of an odd order// Adv. Differ. Equ. - 2012. - 17, № 5-6. - C. 421-470.
  19. Faminskii A. V. An initial-boundary value problem in a strip for two-dimensional equations of Zakharov- Kuznetsov type// Contemp. Math. - 2015. - 653. - C. 137-162.
  20. Faminskii A. V. An initial-boundary value problem in a strip for two-dimensional Zakharov-Kuznetsov- Burgers equation// Nonlinear Anal. - 2015. - 116. - C. 132-144.
  21. Faminskii A. V. An initial-boundary value problem for three-dimensional Zakharov-Kuznetsov equation// J. Differ. Equ. - 2016. - 260, № 3. - C. 3029-3055.
  22. Faminskii A. V. Initial-boundary value problems in a half-strip for two-dimensional Zakharov-Kuznetsov equation// Ann. Inst. H. Poincare´ Anal. Non Line´aire. - 2018. - 35, № 5. - C. 1235-1265.
  23. Faminskii A. V. Regular solutions to initial-boundary value problems in a half-strip for two-dimensional Zakharov-Kuznetsov equation// arXiv: 1901.04483 [math.AP], 14 Jan. 2019.
  24. Faminskii A. V., Antonova A. P. On internal regularity of solutions to the initial value problem for the Zakharov-Kuznetsov equation// В сб.: «Progress in partial differential equations». - Cham: Springer, 2013. - C. 53-74.
  25. Farah L. G., Linares F., Pastor A. A note on the 2D generalized Zakharov-Kuznetsov equation: local, global and scattering results// J. Differ. Equ. - 2012. - 253, № 8. - C. 2558-2571.
  26. Fonseca G., Pancho´n M. Well-posedness for the two dimensional generalized Zakharov-Kuznetsov equation in anisotropic weighted Sobolev spaces// J. Math. Anal. Appl. - 2016. - 443, № 1. - C. 566-584.
  27. Gru¨ nrock A. Remark on the modified Zakharov-Kuznetsov equation in three space dimensions// Math. Res. Lett. - 2014. - 21, № 1. - C. 127-131.
  28. Gru¨ nrock A. On the generalized Zakharov-Kuznetsov equation at critical regularity// arXiv: 1509.09146v1 [math.AP], 30 Sep. 2015.
  29. Gru¨ nrock A., Herr S. The Fourier restriction norm method for the Zakharov-Kuznetsov equation// Discrete Contin. Dyn. Syst. - 2014. - 34, № 5. - C. 2061-2068.
  30. Han-Kwan D. From Vlasov-Poisson to Korteweg-de Vries and Zakharov-Kuznetsov// Commun. Math. Phys. - 2013. - 324, № 3. - C. 961-993.
  31. Kato T. The Cauchy problem for the Korteweg-de Vries equation// В сб.: «Nonlinear partial differential equations and their applications. College de France Seminar. Vol. I». - Boston-London-Melbourne: Pitman, 1981. - C. 293-307.
  32. Kato T. On the Cauchy problem for the (generalized) Korteweg-de Vries equation// Stud. Appl. Math. - 1983. - 8. - C. 93-128.
  33. Kato T. Well-posedness for the generalized Zakharov-Kuznetsov equation in modulation spaces// J. Fourier Anal. Appl. - 2017. - 23, № 3. - C. 612-655.
  34. Kenig C. E., Ponce G., Vega L. Well-posedness of the initial value problem for the Korteweg-de Vries equation// J. Am. Math. Soc. - 1991. - 4, № 2. - C. 323-347.
  35. Kenig C. E., Ponce G., Vega L. Oscillatory integrals and regularity of dispersive equations// Indiana Univ. Math. J. - 1991. - 40, № 1. - C. 33-69.
  36. Lannes D., Linares F., Saut J.-C. The Cauchy problem for the Euler-Poisson system and derivation of the Zakharov-Kuznetsov equation// Progr. Nonlinear Differ. Equ. Appl. - 2013. - 84. - C. 183-215.
  37. Larkin N. A. Exponential decay of the H1-norm for the 2D Zakharov-Kuznetsov equation on a half-strip// J. Math. Anal. Appl. - 2013. - 405, № 1. - C. 326-335
  38. Larkin N. A. The 2D Zakharov-Kuznetsov-Burgers equation with variable dissipation on a strip// Electron. J. Differ. Equ. - 2015. - 60.- C. 1-20.
  39. Larkin N. A. The 2D Zakharov-Kuznetsov-Burgers equation on a strip// Bol. Soc. Parana Mat. (3). - 2016. - 34, № 1. - C. 151-172.
  40. Larkin N. A., Tronco E. Regular solutions of the 2D Zakharov-Kuznetsov equation on a half-strip// J. Differ. Equ. - 2013. - 254, № 1. - C. 81-101.
  41. Levandosky J. L. Smoothing properties of nonlinear dispersive equations in two spatial dimensions// J. Differ. Equ. - 2001. - 175, № 2. - C. 275-301.
  42. Linares F., Pastor A. Well-posedness for the two-dimensional modified Zakharov-Kuznetsov equation// SIAM J. Math. Anal. - 2009. - 41, № 4. - C. 1323-1339.
  43. Linares F., Pastor A. Local and global well-posedness for the 2D generalized Zakharov-Kuznetsov equation// J. Funct. Anal. - 2011. - 260, № 4. - C. 1060-1085.
  44. Linares F., Pastor A., Saut J.-C. Well-posedness for the Zakharov-Kuznetsov equation in a cylinder and on the background of a KdV soliton// Commun. Part. Differ. Equ. - 2010. - 35, № 9. - C. 1674-1689.
  45. Linares F., Ponce G. On special regularity properties of solutions of the Zakharov-Kuznetsov equation// Commun. Pure Appl. Anal. - 2018. - 17, № 4. - C. 1561-1572.
  46. Linares F., Saut J. C. The Cauchy problem for the 3D Zakharov-Kuznetsov equation// Discrete Contin. Dyn. Syst. - 2009. - 24, № 2. - C. 547-565.
  47. Molinet L., Pilod D. Bilinear Strichartz estimates for the Zakharov-Kuznetsov equation and applications// Ann. Inst. H. Poincare´ Anal. Non Line´aire. - 2015. - 32, № 2. - C. 347-371.
  48. Ribaud F., Vento S. Well-posedness results for the 3D Zakharov-Kuznetsov equation// SIAM J. Math. Anal.- 2012.- 44, № 4. - C. 2289-2304.
  49. Ribaud F., Vento S. A note on the Cauchy problem for the 2D generalized Zakharov-Kuznetsov equation// C. R. Math. Acad. Sci. Paris. - 2012. - 350, № 9-10. - C. 499-503.
  50. Saut J.-C. Sur quelques generalizations de l’equation de Korteweg-de Vries// J. Math. Pures Appl. (9). - 1979. - 58, № 1. - C. 21-61.
  51. Shan M. Well-posedness for the two-dimensional Zakharov-Kuznetsov equation// arXiv: 1807.10123v2 [math.AP], 15 Aug. 2018.

Statistics

Views

Abstract - 276

PDF (Russian) - 123

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies